Since Sept 06 I have had upper abdominal pain high on the right side. This pain radiates through my body to my back under my shoulder blade. I was in the ER twice, once in Sept and once in Nov. All tests came back negative. (CT scans, Bloodwork etc). They sent me home with morphine which I cannot take because I have reactions to all Narcotics. This pain is constant and will flare up to extremely painful. I have been taking 1500 mgs of extra strength Tylenol sometimes 3 times a day and they tell me to stop because it may damage my liver. My upper abdomen seems bigger. I have a history of Gerd which was resolved by surgery. I have had numerous Upper EGD exams.
This pain is real and it can be dibillitating. Does anyone have a suggestion? I am sick of being in pain all of the time.
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?